# SDR CA190501001

- Difficulty date: April 16, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755469E
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) STARTED T/O ROLL GEN 1 CAME OFF LINE. ABORTED T/O AT LESS THAN 60 KTS.  CORRECTIVE ACTION: REPLACED IDG (TC# 20190501001)
